| Model Number |
VTICM5 13.2 (-4.50/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive cyl.The lens was explanted.Cause of the event was not reported.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6: investigation type 4110: lens work order search, no similar complaint event(s) within associated lots were found.Claim# (b)(4).